# SDR FDEA202105191302

- Difficulty date: May 19, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,280 hours, 24,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732527
- Condition: Corroded
- Location: Bs 1179-1201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - RIGHT HAND STATION 1179 - 1201 X = - 27.5 SEAT TRACK FOUND CORROSION. CABIN AT RIGHT HAND SEAT TRACK STATION 1179 TO STATION 1201 , X = - 27.5 CORROSION   EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER MD-10 SRM 53-70-00 FIGURE 5   VOLUME 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT   FROM STATION 1229 TO EXISTING SPLICE STATION 1129 , X = - 27.5 AS PER MD-10 SRM 53-70-00   FIGURE 1 VOLUME 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
